# SDR ANCF200200017

- Difficulty date: August 12, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N988AN
- Make and model: Boeing 767284
- Aircraft serial: 24742
- Aircraft time: 45,282 hours, 10,690 cycles
- Engine: Pwa PW4056
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Out Of Adjust
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE LE SLAT ASYM, LEADING EDGE LIGHT ILLUMINATED WITH THE FLAP LEVER IN UP, BOTH FLAP POINTERS WERE IN 1/2. DURING FLAP/SLAT RETRACTION ON CLIMB-OUT PHASE.   PERFORMED PROCEDURE IAW FIM 27-81-00 PAGE 134 AND WAS ADJUSTED CLEARANCE AT SENSOR TARGET S-281 IAW AMM 27-88-01 PAGE 201. TEST WITH SATISFACTORY RESULTS.
